U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

will i lose my hair with chemotherapy for leukemia?

2 doctor answers12 doctors weighed in
Dr. Devon Webster
Medical Oncology 22 years experience
Yes: Unfortunately, IV chemotherapy drugs used to treat acute leukemia always cause hair loss. (the exception would be if you have CML and take oral chemotherapy only.) the good news is that hair grows back! hair loss is one of the hardest parts of cancer therapy for many patients, so don't feel alone.
Dr. Guido Tricot
Specializes in Hematology and Oncology
Yes: There are very few treatments for acute leukemia that will not make you loose your hair. Most of the treatments for chronic leukemia will not make you loose your hair.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 30-year-old member asked:
2 doctor answers5 doctors weighed in
A 37-year-old member asked:
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
2 doctor answers2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 6, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.